# SDR SWAA2023090585514

- Difficulty date: August 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT 2023-477641<[01] REPLACED ANGLE - SUPPORT LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG #149A8103 SHEET: 6 REV: -.;[02] CORRECTED STEP 1. REPLACED ANGLE - SUPPORT LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG #149A8103 SHEET: 6 REV: -; SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFF BELOW
